# SDR UALA2011111406192

- Difficulty date: November 12, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 31,692 hours, 13,928 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Generator
- Part number: 14330375
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVS NOT FLUSHING.  VACUUM GENERATOR POPS BREAKER, INOPED GENERATOR ^12NOV DEN CQT- :VACUUM GENERATOR PCN SPA 565-9025 IPC 38-31-04. -RPL- :REPLACED VACUUM GENERATOR IAW MM.  OP CHECKS GOOD.
